# SDR 9707099155

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8914E
- Make and model: Doug DC-9-14
- Aircraft serial: 45831
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch Pins
- Condition: Lack Of Lube
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO RELEASE TAILCONE AND EXCESSIVE FORCE WAS REQUIRED TO REMOVE INTERIOR HANDLE FROM CLIPS.  CLEANED AND LUBRICATED TAILCONE LATCH PINS AND INTERIOR HANDLE.  OPERATIONAL CHECK OK.
